Maybe. Hopefully you are off the benzo's and your body will heal, in the meantime a small amount of caffeine may indeed help.
Yes, it may by. Increasing the overall level of wakefulness and therefore alertness. Best wishes.
In some cases. If the impairment is due to excessive anxiety, then benzodiazepines can be helpful in improving rational thinking and more fully using your intrinsic intelligence. These meds however do not increase intelligence, and in many cases, will impair it. The right med for the right issue is clearly the standard physicians and patients must strive to uphold.
Dose dependent. Many patients do not experience significant side effects from benzo's, but drowsiness, dizziness, and cognitive blunting do occur in many. Try to start at very low dose and slowly increase amount as your tolerance develops. If one drug causes problems, a different one may be better handled. Work closely with your doc.